Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ajoke

Accutane and right eye pain/pressure

Hi,
I'm here because I just wanted to inquire if someone had suggestions as to how I can treat what I'm experiencing at the moment. I took 12 accutane pills (absorica) to be exact. I stopped because of some gastric issues that I developed on Day 12.  4 days after, my eyes were still red and I experiences ache/bur in my right eye. These symptoms all subsided. But, then about two weeks after, I experienced throbbing pain that woke me up on my right eye. Now, I have this pain/pressure everyday including headaches (front/back). It could/could not be related to the drug. Either way, any solutions will be appreciated as I'm just trying to get myself back to normal. I have an MRI scheduled for Monday but my concern is that if it comes out clean which I'm hoping for, then how do I go about solving the problem. This is why I'm desperately in need of help from others that might have experienced this. Thanks.

Total taken: 240, 20 mg for a total of 12 days. Thanks

Share this post


Link to post
Share on other sites
On 4/8/2017 at 1:16 AM, ajoke said:

Hi,
I'm here because I just wanted to inquire if someone had suggestions as to how I can treat what I'm experiencing at the moment. I took 12 accutane pills (absorica) to be exact. I stopped because of some gastric issues that I developed on Day 12.  4 days after, my eyes were still red and I experiences ache/bur in my right eye. These symptoms all subsided. But, then about two weeks after, I experienced throbbing pain that woke me up on my right eye. Now, I have this pain/pressure everyday including headaches (front/back). It could/could not be related to the drug. Either way, any solutions will be appreciated as I'm just trying to get myself back to normal. I have an MRI scheduled for Monday but my concern is that if it comes out clean which I'm hoping for, then how do I go about solving the problem. This is why I'm desperately in need of help from others that might have experienced this. Thanks.

Total taken: 240, 20 mg for a total of 12 days. Thanks


What  did the MRI say? Do you have any sinus issues aswell ?

Do you have dry spots on the eye that goes away after blinking?

I think some of the issues could be because its affect the oil production inside and outside the eye.
 

Share this post


Link to post
Share on other sites

HI Johnny,
The MRI came up normal. Got the results yesterday. Still have the pain and pressure now in both eyes. MRI didn't show any sinus. I do feel I have sinus issues but I feel that I might had that before the 12 pills. Any luck with the right eye and the other right parts of your body? How are you generally feeling? Have you found something to manage the pain? I'm searching for answers in all places. Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×